# SDR ASAA2025020956510

- Difficulty date: February 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3201146A3231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR23L LAP SEAM 3 PLACES BETWEEN STA 767 AND STA887. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN PN: 146A3201/146A3231-49 AT STR 236 LAP SEAM AT 3 PLACES BETWEEN STA 767 STA 887, IAW EA# 800-53EA-28313 REV 00. SUMITTED UNDER MIG-5 N/R SA042479 (EAR#16). SRXR430X.
